# SDR 2003FA0000296

- Difficulty date: March 16, 2003
- Submitted: March 17, 2003
- Operation: General aviation
- Aircraft: N1157P
- Make and model: Mooney M20K
- Aircraft serial: 250647
- Aircraft time: 3,018 hours
- Engine: Cont TSIO520NB
- Engine time: 448 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 30505501
- Part serial: 4049
- Condition: Damaged
- Location: Engine
- Part time: 448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSPECTION, AFTER A PRIOR PROP STRIKE, FOUND THE REAR UPPER CROSSOVER TUBE OFTHE ENGINE MOUNT BENT DOWN. DOWNLOAD BEND.  AIRCRAFT MODIFIED PER STC SA5691NM.  REMOVED MOUNT, SENT TO MFG. FOR REPAIR, REINSTALLED MOUNT.
